On spaces with $\omega$-systems
Doklady Akademii Nauk, Tome 207 (1972) no. 5, pp. 1060-1062
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_207_5_a11,
author = {V. L. Timokhovich},
title = {On spaces with $\omega$-systems},
journal = {Doklady Akademii Nauk},
pages = {1060--1062},
year = {1972},
volume = {207},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_207_5_a11/}
}
V. L. Timokhovich. On spaces with $\omega$-systems. Doklady Akademii Nauk, Tome 207 (1972) no. 5, pp. 1060-1062. http://geodesic.mathdoc.fr/item/DAN_1972_207_5_a11/